PANADOLExtend Caplets 18sFor muscle and joint painUp to 8 hours of pain reliefGentle on the stomachDirectionsAdults? elderly and children of 12 years or older - Take 2 caplets every 8 hours (maximum 6 caplets in 24 hours). Do not chew or crush capletsIngredientsEach caplet contains 665mg of paracetamol.Cautionary InstructionsNot suitable for children below 12 years. Do not take any other products containing paracetamol at the same time. Keep out of reach of children. This should not be taken if you are allergic to paracetamol.
Subscribe to our newsletter
A short sentence describing what someone will receive by subscribing